×

Algebraically closed groups. (English) Zbl 0043.02302


Keywords:

group theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] B. H. Neumann, Adjunction of elements to groups, J. London Math. Soc. 18 (1943), 4 – 11. · Zbl 0028.33902 · doi:10.1112/jlms/s1-18.1.4
[2] O. Schreier, Die Untergruppen der freien Gruppen, Abh. Math. Sem. Hamburgischen Univ. vol. 5 (1927) pp. 161-183. · JFM 53.0110.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.